# SDR CALA2020120701324

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 0850
- Aircraft time: 68,805 hours, 29,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347048800200
- Condition: Cracked
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FR 54-FR 55 STR 38L INTERCOSTAL IS CRACKED (SUPPORT TASK).  GENERATED BY V061704, AT HAECO LCQ PER NR 9294377.  REMOVED AND REPLACED PLATE PN D5347048800200 LT INTERCOSTAL FR 54-FR 55 STR 38L, IAW A319 51-42-11-801 SECTION E(1)(B); (2)D, E, F, G, H.
